# SDR 96ZZZX5187

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Bolt
- Part number: 73676HA78
- Condition: Fractured
- Location: Red T/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL ROTOR ASSY DURING POST-FLIGHT INSPECTION, TWO BOLTS FOUND FRACTURED.  THE RED T/R BLADE AND ALL EIGHT BOLTS WERE REPLACED.  THERE WAS NO DAMAGE TO THE AIRCRAFT EXCEPT AS NOTED HEREIN.
